On Rees matrix representations of abundant semigroups with adequate transversals
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 481-500
https://doi.org/10.4134/CKMS.2009.24.4.481
Printed December 1, 2009
Zhen Lin Gao, Xian Ge Liu, Yan Jun Xiang, and He Li Zuo
Science College of University, Science College of University, Science College of University, and Science College of University
Abstract : The concepts of $*$-relation of a ($\Gamma$-)semigroup and ${\bf\bar{\Gamma}}$-adequate transversal of a ($\Gamma$-)abundant semigroup are defined in this note. Then we develop a matrix type theory for abundant semigroups. We give some equivalent conditions of a Rees matrix semigroup being abundant and some equivalent conditions of an abundant Rees matrix semigroup having an adequate transversal. Then we obtain some Rees matrix representations for abundant semigroups with adequate transversals by the above theories.
Keywords : abundant semigroup, adequate semigroup, $\Gamma$-adequate transversal
MSC numbers : 20M10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd